Research Repository

Browse by Author: Yao, D

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Li, H, Shi, Peng ORCID: 0000-0001-8218-586X and Yao, D (2017) Adaptive Sliding-Mode Control of Markov Jump Nonlinear Systems With Actuator Faults. IEEE Transactions on Automatic Control, 62 (4). 1933 - 1939. ISSN 0018-9286

Li, H, Shi, Peng ORCID: 0000-0003-2668-7616, Yao, D and Wu, L (2016) Observer-based adaptive sliding mode control for nonlinear Markovian jump systems. Automatica, 64. 133 - 142. ISSN 0005-1098